MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. SUCTION CLEANING ADAPTOR

AIZU OLYMPUS CO., LTD. SUCTION CLEANING ADAPTOR
Model Number MAJ-222
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device will not be returned to olympus for evaluation.The investigation is in process.Once the investigation has been completed or additional information provided, a supplemental report will be submitted with device evaluation results.
 
Event or Problem Description
The customer reported to olympus, the subject device was not being reprocessed correctly for the tjf-q190v.She reported, it is unknown how long the facility was not reprocessing the subject device.A request for additional information is in progress.There was no report of patient harm or user injury associated with this event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, it is likely that there is a difference in handling of the subject device or reprocessing steps between olympus' recommendation and the user facility.The user refused conduction of on-site reprocessing training.Therefore, the specific root cause could not be determined at this time.Olympus will continue to monitor field performance for this device.

Brand Name
SUCTION CLEANING ADAPTOR
Common Device Name
SUCTION CLEANING ADAPTOR
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16697083
Report Number9610595-2023-05751
Device Sequence Number5772776
Product Code KTI
UDI-Device Identifier04953170071386
UDI-Public04953170071386
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer06/30/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TJF-Q190V
Patient SexUnknown